# SDR HAL95017

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 59201032
- Condition: Cracked
- Location: Vert Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - VERTICAL STABILIZER LEADING EDGE, RT FRONT SPAR ATTACH FITTING WAS FOUND CRACKED WHILE ACCOMPLISHING NON-ROUTINE MAINTENANCE.  REPLACED FITTING.  (W)
